Alert archive / Wisconsin / Frost Advisories in 2012

Frost Advisory 6, NWS Green Bay, WI

June 12, 20127 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Jun 12, 2012, 4:20 AM CDT for 7 counties in Wisconsin. It took effect at Jun 13, 2012, 3:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2012, 4:20 AM CDT (09:20 UTC)
In effect from
Jun 13, 2012, 3:00 AM CDT
Expired
Jun 13, 2012, 7:00 AM CDT
In force
4 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marinette County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 141 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WWUS73 KGRB 120920
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT TUE JUN 12 2012

...VERY CHILLY OVERNIGHT TEMPERATURES WILL LEAD TO THE
POSSIBILITY OF FROST IN NORTHERN WISCONSIN TONIGHT...

.COOL DRY AIR WILL BE IN PLACE ACROSS THE REGION TONIGHT. WHEN
COMBINED WITH LIGHT WINDS AND CLEAR SKIES...OVERNIGHT TEMPERATURES
COULD APPROACH FREEZING THE TYPICAL COLD SPOTS AND LOW-LYING
AREAS OF NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN.

IT IS NOT CERTAIN THAT FROST WILL FORM. BUT THE RISK IS HIGH
ENOUGH THAT SINCE THIS IS THE MIDDLE OF THE GROWING SEASON...
GARDENERS ARE BEING ADVISED TO PROTECT COLD-SENSITIVE PLANTS WHERE
POSSIBLE TO SAFEGUARD AGAINST THE POSSIBILITY OF DAMAGE DUE TO THE
COLD.

WIZ005-010>013-018-019-122030-
/O.NEW.KGRB.FR.Y.0006.120613T0800Z-120613T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
420 AM CDT TUE JUN 12 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT WEDNESDAY. 

* TEMPERATURE...LOW TEMPERATURES TONIGHT COULD FALL TO AROUND
  FREEZING IN THE TYPICAL COOL SPOTS AND LOW-LYING AREAS. 

* IMPACTS...TEMPERATURES THIS COOL COULD RESULT IN THE FORMATION
  OF FROST...WHICH COULD DAMAGE COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. IF POSSIBLE...BRING
COLD-SENSITIVE PLANTS INTO A GARAGE OR SHED TO PROTECT THEM. IF
THAT IS NOT POSSIBLE...COVER THEM WITH A CLOTH.

&&

$$

SKOWRONSKI
3 follow-up statements
779 
WWUS73 KGRB 121949
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT TUE JUN 12 2012

...PATCHY FROST EXPECTED LATE TONIGHT ACROSS NORTHERN WISCONSIN...

.THE COMBINATION OF CLEAR SKIES...LIGHT WINDS AND A DRY AIR MASS
WILL ALLOW OVERNIGHT TEMPERATURES TO APPROACH THE FREEZING MARK
OVER THE TYPICAL COLD SPOTS AND LOW-LYING AREAS OF NORTH-CENTRAL
AND FAR NORTHEAST WISCONSIN.

EVEN THOUGH THE FROST WILL NOT BE WIDESPREAD...THE RISK IS HIGH
ENOUGH THAT SINCE THIS IS THE MIDDLE OF THE GROWING SEASON...
GARDENERS ARE BEING ADVISED TO PROTECT COLD-SENSITIVE PLANTS WHERE
POSSIBLE TO SAFEGUARD AGAINST THE POSSIBILITY OF DAMAGE DUE TO THE
COLD.

WIZ005-010>013-018-019-130400-
/O.CON.KGRB.FR.Y.0006.120613T0800Z-120613T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
249 PM CDT TUE JUN 12 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT
WEDNESDAY...

* LOW TEMPERATURES WILL FALL INTO THE MIDDLE TO UPPER 30S IN THE
  TYPICAL COOL SPOTS AND LOW-LYING AREAS LATE TONIGHT.

* TEMPERATURES THIS COOL COULD RESULT IN THE FORMATION OF FROST...
  WHICH COULD DAMAGE COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. IF POSSIBLE...BRING
COLD-SENSITIVE PLANTS INTO A GARAGE OR SHED TO PROTECT THEM. IF
THAT IS NOT POSSIBLE...COVER THEM WITH A CLOTH.

&&

$$

AK
462 
WWUS73 KGRB 130336
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1036 PM CDT TUE JUN 12 2012

...FROST EXPECTED TONIGHT OVER PORTIONS OF NORTHERN WISCONSIN...

.CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO
FALL INTO THE 30S OVERNIGHT OVER PARTS OF NORTHERN WISCONSIN. THIS
MAY RESULT IN THE FORMATION OF FROST...ESPECIALLY IN THE NORMALLY
COLDER PLACES IN THE NORTH WOODS.

WIZ005-010>013-018-019-131145-
/O.CON.KGRB.FR.Y.0006.120613T0800Z-120613T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1036 PM CDT TUE JUN 12 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT
WEDNESDAY...

* LOW TEMPERATURES WILL FALL INTO THE MIDDLE 30S IN THE TYPICAL
  COOL SPOTS AND LOW-LYING AREAS LATE TONIGHT.

* TEMPERATURES THIS COLD MAY RESULT IN THE FORMATION OF FROST...
  WHICH COULD DAMAGE COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. IF POSSIBLE...BRING
COLD-SENSITIVE PLANTS INTO A GARAGE OR SHED TO PROTECT THEM. IF
THAT IS NOT POSSIBLE...ATTEMPT TO COVER THEM WITH A CLOTH.

&&

$$
792 
WWUS73 KGRB 130630
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
130 AM CDT WED JUN 13 2012

...FROST EXPECTED TONIGHT OVER PORTIONS OF NORTHERN WISCONSIN...

.CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW TEMPERATURES TO
FALL INTO THE 30S OVERNIGHT OVER PARTS OF NORTHERN WISCONSIN.
THIS MAY RESULT IN THE FORMATION OF FROST...ESPECIALLY IN THE
NORMALLY COLDER PLACES IN THE NORTH WOODS.

WIZ005-010>013-018-019-131200-
/O.CON.KGRB.FR.Y.0006.120613T0800Z-120613T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
130 AM CDT WED JUN 13 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* LOW TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S IN THE
  TYPICAL COOL SPOTS AND LOW-LYING AREAS LATE TONIGHT.

* TEMPERATURES THIS COLD MAY RESULT IN THE FORMATION OF FROST... 
  WHICH COULD DAMAGE COLD-SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. 

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Jun 12, 3:49 AM CDT, 31 minutes earlier.

Area forecast discussion, Jun 12, 3:49 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT TUE JUN 12 2012

.SYNOPSIS...MUCH COOLER THE NEXT COUPLE DAYS...THEN BACK TO ABOVE
NORMAL TEMPERATURES FOR THE REST OF THE FCST PERIOD.

MAIN BAND OF WESTERLIES ACRS THE NRN CONUS AND SRN CANADA WL
EVOLVE BACK INTO A PATTERN WITH A TROF IN THE W AND A RIDGE IN THE
E. BUT IT NOW APPEARS THAT THE AMPLIFICATION WL OCCUR MORE SLOWLY
THAN PROGGED THE PAST FEW DAYS. A BRIEF SHOT OF SEASONABLY CHILLY
AIR WL MOVE ACROSS THE AREA EARLY IN THE PERIOD...THEN
TEMPERATURES WL REBOUND TO ABV NORMAL LEVELS AS THE UPR FLOW TILTS
SWLY DUE TO THE EXPECTED LARGE SCALE AMPLIFICIATON.

OVERALL IMPRESSION IS STILL THAT PCPN WL BE VERY LIMITED DURING
THE NEXT WEEK. PCPN CHCS PRETTY MUCH NIL EARLY IN THE PERIOD.
MODELS NOW GENERATING PCPN ACRS THE FCST AREA AT TIMES STARTING
FRIDAY. THAT WAS MAINLY A RESULT OF THE SLOWER AMPLIFICATION OF
THE PATTERN ALLOWING SHRWVS PROGRESSING OUT OF THE WRN TROF TO
BRUSH ACRS THE AREA...AS OPPOSED TO GETTING SHUNTED TO THE NW AS
SHOWN WITH THE MORE AMPLIFIED SOLUTIONS PRESENTED YDA. BUT RUN TO
RUN CONSISTENCY CONCERNING THE EVOLUTION/EVENTUAL STRUCTURE OF THE
ERN RIDGE HAS BEEN VERY POOR. AT THIS POINT THERE IS NO REASON TO
BELIEVE THINGS WON/T LOOK DIFFERENT/DRIER AGAIN TOMORROW. AND WE
HAVE BEEN IN A DRY PATTERN...AND THOSE CAN BE HARD TO BREAK OUT OF
DURING THE SUMMERTIME.
&&

.SHORT TERM...TDA/TNGT/WED. CLDS ASSOC WITH THE UPR TROF/COOL
POOL ALOFT WL DROP SE ACRS THE AREA THIS MORNING...AFFECTING
MAINLY THE N. COULD SEE A FEW SPRINKLES IN THE FAR N THIS MORNING.
SOME CU SHOULD DEVELOP ELSEWHERE IN THE FCST AREA. TREND SHOULD BE
FOR CLDS TO DECR DURING THE AFTN...WITH CLR SKIES EXPECTED TNGT.
THE COMBINATION OF CLR SKIES...LIGHT WINDS...AND DRY AIR SHOULD
ALLOW TEMPS TO FALL TO VERY CHILLY LEVELS. SITN NOT QUITE
IDEAL...AS 850 MB WAA WL BE STARTING OVER N-C WI BY LATE
TNGT...AND SFC RIDGE WL BE EDGING OFF TO OUR E BY LATE TNGT.
STILL...SOME OF THE CLIMATOLOGICALLY COLD SPOTS IN THE N COULD
APPROACH FREEZING BY MORNING. WL POST A FROST ADVISORY.

TEMPS WL START TO REBOUND WED AS THE HIGH SLIDES OFF TO THE E.
USED A BROAD-BASED BLEND OF THE BEST PERFORMING GUIDANCE FOR
HIGHS.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY.

PLENTY OF MODEL CONCERNS IN THE MEDIUM RANGE...MAINLY DEALING
WITH THE EJECTION OF PIECES OF ENERGY OUT OF A NW CONUS
TROUGH...AND THE SUBSEQUENT PRECIP CHANCES. THE 500MB PATTERN OF
THE ECMWF HAS BECOME SIGNIFICANTLY MORE PROGRESSIVE WITH EACH
PIECE ENERGY AND NOW BRINGS A COLD FRONT ACROSS EARLY THIS
WEEKEND. IT ALSO BRINGS THE WEST COAST TROUGH INTO THE NORTHERN
MISSISSIPPI VALLEY BY EARLY NEXT WEEK. THE GFS...ON THE OTHER
HAND...KEEPS MOST OF THESE SHORTWAVES WELL NORTHWEST OF THE
AREA...AND THE PACIFIC TROUGH MUCH FARTHER WEST EARLY NEXT WEEK.
IN ADDITION...SUSPECT CONVECTIVE FEEDBACK IS IMPACTING BOTH MODELS
LATE THIS WORK WEEK. AS A RESULT...CONFIDENCE IS PRETTY LOW FRIDAY
ONWARD.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...STILL SEEING DATA
SHOWING A WEAK SHORTWAVE TRAVERSING THE REGION WEDNESDAY NIGHT.
DRY SE FLOW WILL REMAIN IN THE LOW LEVELS WHICH WILL MAKE IT HARD
FOR ANY SHOWERS FALLING OUT OF A MID-DECK TO REACH THE GROUND. THE
PREVIOUS SHIFT NEARLY REMOVED ALL SMALL CHANCE POPS...AND WILL LET
THIS PLAY OUT BEFORE RE-INSERTING THOSE CHANCES AGAIN. SHOULD
STILL SEE AT LEAST PARTLY CLOUDY CONDITIONS AS MID-CLOUDS TRAVERSE
OVERHEAD. THE FIRST SHORTWAVE WILL MOVE NE OVER THE LAKE WINNIPEG
REGION ON THURSDAY AND WILL DRIVE A COLD FRONT INTO THE
MISSISSIPPI VALLEY. DRY SE FLOW WILL REMAIN SO WILL COUNT ON IT TO
KEEP PRECIP OFF TO OUR WEST. TEMPS TO WARM BACK INTO THE MID 70S
TO LOW 80S. THE LAKE WINNIPEG SHORTWAVE WILL LIFT OFF TO THE NE
THURSDAY NIGHT WHILE THE FRONT WILL TRY TO MOVE INTO NW WISCONSIN.
MODELS WANT TO PUSH PRECIP INTO NORTH-CENTRAL WISCONSIN BUT THINK
THIS MAY BE A BIT AMBITIOUS AT THIS TIME GIVEN THE DRY CONDITIONS
AS OF LATE. WOULD RATHER LIKE TO SEE THE WHITES OF ITS EYES BEFORE
GIVING HOPE OF RAIN.

REST OF THE FORECAST...THE WEAK FRONT IS THEN PROJECTED TO SLIDE
INTO THE AREA ON FRIDAY BEFORE LIFTING NORTH AS A WARM FRONT ON
SATURDAY. IN ADDITION...THE MODELS WANT TO BRING WEAK SHORTWAVE
ENERGY NE FROM THE CENTRAL PLAINS INTO THE WESTERN GREAT LAKES. AS
A RESULT...PLENTY OF QPF IS GENERATED IN AN UNSETTLED PATTERN.
HOWEVER...CONVECTIVE FEEDBACK SEEMS TO BE PLAGUING THE ECMWF...AS
DEPICTED BY A OVER-DEVELOPED SURFACE LOW CENTERED OVER WISCONSIN
AT 00Z SUN. WONT BE ABLE TO SEE THE 00Z RUN BEFORE MY SHIFT ENDS
TONIGHT THOUGH. THE GFS SEEMS TO GENUINELY WANT TO PRODUCE
PRECIP...BUT IT HAS BEEN OVERDOING PRECIP SUBSTANTIALLY LATELY.
PREV FCST WAS DRY FOR THOSE PERIODS...BUT GIVEN PCPN ON THE LATEST
RUNS OF THE MED RANGE MODELS...THE NEW FCST INITIATIZATION GRIDS
HAD POPS MOST PERIODS. THE DRY PATTERN AS OF LATE CERTAINLY ARGUES
AGAINST GETTING MUCH RAIN. SO EDGED POPS DOWN SOME...BUT WL
BASICALLY NEED TO PUNT TO LATER SHIFTS. CONFIDENCE IS EVEN LOWER
SUNDAY AND MONDAY.
&&

.AVIATION...FOR 12Z TAF ISSUANCE. CIGS WITH INCOMING CLDS SHOULD
BE IN THE VFR CATEGORY. CLR SKIES EXPECTED TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 7 AM CDT WEDNESDAY FOR WIZ005-
010>013-018-019.

&&

SKOWRONSKI/MPC
Hazardous weather outlook, Jun 11, 2:49 PM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT MON JUN 11 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
249 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WILL MOVE
ACROSS CENTRAL AND EASTERN WISCONSIN LATE THIS AFTERNOON INTO THE
MID-EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG ENOUGH
TO PRODUCE SMALL HAIL AND GUSTY WINDS. THE BEST CHANCE OF THAT
HAPPENING IS EAST OF LINE FROM WISCONSIN RAPIDS TO IRON MOUNTAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

PATCHY FROST IS POSSIBLE WITHIN THE COLD SPOTS OF NORTH-CENTRAL
WISCONSIN TUESDAY NIGHT.

THE NEXT CHANCE OF THUNDERSTORMS WILL ARRIVE LATE NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION WILL PROBABLY NOT BE NECESSARY LATE THIS
AFTERNOON INTO THE EVENING DUE TO THE EXPECTED SHORT DURATION AND
MARGINAL NATURE OF THE SEVERE THREAT. BUT ANY OBSERVATIONS OF WIND
GUSTS OVER 40 MPH OR HAIL SHOULD BE FORWARDED TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-122000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
249 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SOUTH WINDS AND THE RESULTING WAVES COULD APPROACH LEVELS
HAZARDOUS TO SMALL CRAFT THIS EVENING. THUNDERSTORMS ARE ALSO
POSSIBLE THIS EVENING AND PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

AK/TE

Nearby

Frost Advisories in Wisconsin, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.